# SDR SWI2025F00923

- Difficulty date: April 16, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EQUIPMENT COMPARTMENT, A CRACK IN THE RADIUS OF THE DOUBLER UNDER THE ADG STOW PUMP ASSY. FS 193.00.  REPAIRED THE DOUBLER UNDER THE ADG STOW PUMP ASSY AT FS193.00 BY FABRICATING NEW DOUBLER AND INSTALLING NEW DOUBLER. IAW REO 670-53-11-509 REV -E DATE 2018-02-08 (TYPE 2 REPAIR ITEM -7 AND REF. SRM.51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
